Alert archive / Indiana / Freeze Warnings in 2018

Freeze Warning 2, NWS Northern Indiana

October 17, 201821 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan

NWS Northern Indiana issued this freeze warning at Oct 17, 2018, 3:02 AM EDT for 21 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan. It took effect at Oct 18, 2018, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 17, 2018, 3:02 AM EDT (07:02 UTC)
In effect from
Oct 18, 2018, 2:00 AM EDT
Expired
Oct 18, 2018, 9:00 AM EDT
In force
7 hr
Issued by
NWS Northern Indiana
All 33 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2018-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2018-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1929 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

065 
WWUS73 KIWX 170702
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
302 AM EDT Wed Oct 17 2018

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-171515-
/O.NEW.KIWX.FZ.W.0002.181018T0600Z-181018T1300Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, 
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, 
Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
302 AM EDT Wed Oct 17 2018 /202 AM CDT Wed Oct 17 2018/

...FREEZE WARNING IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT
/8 AM CDT/ THURSDAY...

The National Weather Service in Northern Indiana has issued a
Freeze Warning...which is in effect from 2 AM EDT /1 AM CDT/ to
9 AM EDT /8 AM CDT/ Thursday. 

HAZARDOUS WEATHER...

 * Temperature...Dropping into upper 20s and lower 30s Thursday
   morning.
   

 IMPACTS...

 * Sensitive outdoor plants will be killed if left unprotected.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
4 follow-up statements
965 
WWUS73 KIWX 171519
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
1119 AM EDT Wed Oct 17 2018

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-172330-
/O.CON.KIWX.FZ.W.0002.181018T0600Z-181018T1300Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, 
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, 
Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
1119 AM EDT Wed Oct 17 2018 /1019 AM CDT Wed Oct 17 2018/

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
9 AM EDT /8 AM CDT/ THURSDAY...

HAZARDOUS WEATHER...

 * Temperature...Dropping into upper 20s and lower 30s Thursday 
   morning. 

IMPACTS...

 * Sensitive outdoor plants will be killed if left unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
953 
WWUS73 KIWX 172222
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
622 PM EDT Wed Oct 17 2018

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-180930-
/O.CON.KIWX.FZ.W.0002.181018T0600Z-181018T1300Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, 
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, 
Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
622 PM EDT Wed Oct 17 2018 /522 PM CDT Wed Oct 17 2018/

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
9 AM EDT /8 AM CDT/ THURSDAY...

HAZARDOUS WEATHER...

 * Temperature...Dropping into upper 20s and lower 30s Thursday 
   morning. 

IMPACTS...

 * Sensitive outdoor plants will be killed if left unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
192 
WWUS73 KIWX 180714
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
314 AM EDT Thu Oct 18 2018

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-181300-
/O.CON.KIWX.FZ.W.0002.000000T0000Z-181018T1300Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, 
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, 
Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
314 AM EDT Thu Oct 18 2018 /214 AM CDT Thu Oct 18 2018/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
THIS MORNING...

HAZARDOUS WEATHER...

 * Temperature...Lows this morning in the upper 20s and lower 30s.

IMPACTS...

 * Sensitive outdoor plants will be killed if left unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
767 
WWUS73 KIWX 181245
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
845 AM EDT Thu Oct 18 2018

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-181345-
/O.EXP.KIWX.FZ.W.0002.000000T0000Z-181018T1300Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, 
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, 
Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
845 AM EDT Thu Oct 18 2018 /745 AM CDT Thu Oct 18 2018/

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT /8 AM CDT/ THIS
MORNING...

The combination of freezing temperatures Tuesday morning and this
morning have brought the 2018 growing season to an end. This will
be the final frost / freeze product issued for this Fall across
northern Indiana...southwest Michigan...and northwest Ohio. Frost
and freeze products will begin again in the Spring once the 2019
growing season gets underway.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this freeze warning went out at Oct 17, 12:51 AM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Oct 17, 12:51 AM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1251 AM EDT Wed Oct 17 2018

.SYNOPSIS...
Issued at 313 PM EDT Tue Oct 16 2018

A weak cold front will drop south tonight and bring cooler
temperatures Wednesday with highs mainly in the 40s. Frost and
freezing temperatures are expected again late Wednesday night and
early Thursday. The cool pattern will continue through the
upcoming weekend with a small chance for lake effect rain and snow
showers.

&&

.UPDATE...
Issued at 805 PM EDT Tue Oct 16 2018

Gustiness has shown a sharp drop off over the past few hours with
some boundary decoupling beginning. Moderate pre-frontal gradient
will allow winds to remain in the 10 to 15 mph range through much
of the night. Sfc cold front draped from east central Wisconsin to
eastern Iowa will reach far northern Indiana after 08Z. Main
question will be potential of any isolated showers with this front
overnight into Tuesday morning. Moisture depths are somewhat
lacking for more notable rain shower chances, although after 09Z,
mid/upper level forcing will be on the upswing as strong vort max
associated with next southeast diving southern Canadian upper jet
streak impinges on the southern Great Lakes. While confidence
remains on the low side, will maintain isolated shower mention
late overnight/Wednesday morning. Lows should remain in the upper
30s to lower 40s with moderate gradient preventing optimal
radiational losses.

&&

.SHORT TERM...(This Evening through Wednesday)
Issued at 313 PM EDT Tue Oct 16 2018

After a chilly start to the day, moderating temperatures have
managed to reach into the lower to mid 50s areawide. Breezy
conditions across northern Indiana, lower Michigan, and northwest
Ohio, will continue until until sunset before dropping into the
10 to 15 mph range.

A trough sweeping across Ontario will send a cold front across
the western Great Lakes tonight. This initial push of the front
will generally shift winds more out of a west-northwest direction
and provide increased cloud cover. This will help to keep
overnight temperatures warmer compared to this morning. With the
winds staying around 10kt and the increased cloud cover limiting
cooling potential, frost potential is negligible.

A secondary surge of cold air arrives Wednesday morning to
prevent much of a warmup. Did insert mention of isolated showers
primarily for locations north of I-80 given ample moisture plume
from Lake Michigan and steep low level lapse rates. Drier
conditions build in during the afternoon hours as surface high
pressure builds from the west.

&&

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 313 PM EDT Tue Oct 16 2018

Slow eastward propagating high pressure expected Wednesday night
through Thursday. Light winds, and mostly clear skies will allow
for another morning of near freezing temperatures early Thursday
morning.

High pressure ejects east of the region on Friday as the next
trough quickly moves across the northern Great Plains. This trough
brings a round of showers to the western Great Lakes Friday
evening. This initial trough is quickly followed by a compact low
from Alberta Saturday night. This low will bring another strong
cold front across the western Great Lakes Saturday night into
Sunday morning. Model soundings show potential for rain and snow
showers Saturday night into Sunday. Orientation of winds aloft to
Lake Michigan and enhanced low level lapse rates would point to
lake effect potential. One word of caution concerning frozen
precip potential is a warming trend of mid and low levels with
time seen in recent model runs. If this trend holds true then
saturation would occur outside of the DGZ.

Precip clears the area Sunday afternoon as another surface high
builds in from the west. This high quickly traverses eastward as
another trough (and associated surface cold surge) drops out of
Manitoba and across North Dakota and Minnesota, and brings cooler
conditions for early next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1251 AM EDT Wed Oct 17 2018

VFR conditions to dominate through the period. Lake effect
stratocu will likely develop and impact KSBN and to a lesser
extent KFWA with lower end VFR cigs after 12Z Weds. Can't rule
out brief drop to MVFR but not worth changing in TAF at this
point. Clouds will quickly shift away after 22Z Weds with
generally clear skies prevailing.

Winds will eventually become more NW towards morning with passage
of cold front. Gusty character will return with mixing of stronger
winds aloft during the late am into afternoon hours. These same
stronger wind fields will bring a marginal LLWS setup at both
sites, but will continue to leave out of TAFs.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until 6 AM EDT Thursday for LMZ043-046.

&&

UPDATE...Marsili
SYNOPSIS...CM
SHORT TERM...CM
LONG TERM...CM
AVIATION...Fisher

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Oct 16, 3:51 PM EDT, 11 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
351 PM EDT Tue Oct 16 2018

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-172000-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
351 PM EDT Tue Oct 16 2018 /251 PM CDT Tue Oct 16 2018/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Widespread frost and a freeze are possible Wednesday night into
Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-172000-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
351 PM EDT Tue Oct 16 2018

This Hazardous Weather Outlook is for The Nearshore Waters of
Southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

A Small Craft Advisory is in effect through tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A Small Craft Advisory is in effect through early Thursday morning.
Conditions hazardous to small craft will likely develop again this
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Freeze Warnings in Indiana, 2018Freeze Warnings in Ohio, 2018Freeze Warnings in Michigan, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.